# SDR DALA2022062104328

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 58,741 hours, 41,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL COMPARTMENT (CATWALK) AFT EMERGENCY CEILING LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK, B5-116, PER B-717 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. (LP #8057681)
